# SDR DL76L090442

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 80,330 hours, 11,895 cycles
- Engine: Pwa PW4060
- Engine time: 67,948 hours, 11,779 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Boss
- Condition: Stripped
- Location: Nr 1 Eng Igniter
- Part time: 67,948 hours, 11,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK IGNITOR REPLACEMENT FOUND IGNITOR BOSS STRIPPED IN ENGINE CASE.  MACHINE SHOP UNABLE TO REPAIR.  REPLACED NUMBER ONE ENGINE.
